It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Heart Disorders Message Board

  • Prednisone and PAC's - PVC's

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 12-29-2005, 12:33 PM   #1
    lno
    Member
    (female)
     
    Join Date: Mar 2002
    Posts: 98
    lno HB User
    Prednisone and PAC's - PVC's

    I've had heart irregularities for 47 years, known as PAC's & PVC's and a little of A-Fib. On beta-blocker & Quinidine. Question is: Has anyone taken Prednisone, short-term (6 days) and if so, did you have any cardiac side effects? I've had a sinus (whatever) infection, stuffy nose, for 2 months. Got flu shot last week in Oct. a week later came down with this stuff. Finally, after 4 antibiotics, my Dr. sent me to an ENT, who just looked up my nose, said I don't see any pus & suggested I get on Prednisone and my present antibiotic, Ceftin. Had a sinus CT which showed packed sinuses before going to the ENT, however, only the notes were available to him. He now wants me to return 1/19/06, for a repeat CT sinus to see if it has cleared. I'm on my second day of 30 mgs. Prednisone and both days my heart seemed to start beating fast & more than usual skipping. BP is o.k. I was not going to take it out of fear of starting up something w/my heart, but the ENT said it's a low dose and should not bother, only could keep you awake at night, so take it early in the a.m. Well, this tells me it speeds you up and if it speeds you up, it speeds up your heart. Any in-put on Prednisone causing heart palps to worsen, please advise. TNX J

     
    Sponsors Lightbulb
       
    Old 12-29-2005, 03:58 PM   #2
    MrsPM
    Senior Member
    (female)
     
    Join Date: Jun 2005
    Posts: 200
    MrsPM HB User
    Re: Prednisone and PAC's - PVC's

    I took prednisone for an outbreak of psoriasis a few years ago. I was on it for about a week and I remember having no problems the first few days. Then as my dosage was gradually decreasing I started having palpitations and my heart was beating noticeably faster. I had other side effects non-cario related like increased appetite, slight weight gain, and very bad heartburn. But I think the fast heart rate was most concerning.

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Anyone here have cryoablation or RF ablation for PVC's, PAC's or other Arrhythmias? t_411 Heart Disorders 19 12-28-2010 12:20 AM
    Sinus Tachycardia / PAC's & PVC's Support peanutsaunt916 Sinus Problems 13 05-22-2009 06:00 AM
    how does a PAC beat vs. a PVC-ie: beat, beat, pause, BEAT. Think that's a PAC, so wha mpbaskett Heart Disorders 4 04-07-2009 04:06 AM
    Is 22 young for PAC's/PVC's? EvansD Heart Disorders 7 05-31-2007 12:12 PM
    PVC/PAC with other symptoms fry Heart Disorders 8 09-06-2005 01:31 AM
    PAC's Question KarenBeth Heart Disorders 5 01-25-2005 02:11 PM
    PAC's vs PVC's KarenBeth Heart Disorders 1 01-03-2005 08:47 PM
    PAC's & PVC's Kia3238 Heart Disorders 11 04-25-2004 06:55 PM
    Question regarding pac's and pvc's Miche Heart Disorders 5 01-08-2004 10:38 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 01:16 PM.





    2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!